MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); Phakic toric intraocular lens

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); Phakic toric intraocular lens
Model Number VTICM5_12.6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
4581: significant reduction of iridocorneal angles.(b)(4).
 
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticm5 12.6 implantable collamer lens -14.00/+3.0/077 (sphere/cylinder/axis) into the patients right eye (od) on (b)(6) 2022.The lens was reported as having excessive vaulting, significant reduction of iridocorneal angles, elevated iop.On (b)(6) 2024 the lens was replaced with a smaller length lens.Problem resolved.

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
Phakic toric intraocular lens
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
8002927902
MDR Report Key18842173
Report Number2023826-2024-01039
Device Sequence Number7486025
Product Code QCB
UDI-Device Identifier00840311309023
UDI-Public00840311309023
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberVTICM5_12.6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45, LOT# UNK; FOAM TIP PLUNGER (FTP), LOT# UNK.; INJECTOR MODEL: MSI-PF, LOT#UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexFemale